# SDR IPXA2023031791956

- Difficulty date: March 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 32,805 hours, 19,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N7125
- Part serial: NA
- Condition: Corroded
- Location: Sta860-Sta900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1WING TO BODY WEB LBL 6 BETWEEN STA 860 TO STA 900 HAS SURFACE CORROSIONREMOVED INTERCOSTAL PER SRM 51-40-02. FABRICATED INTERCOSTAL ON TRAVELER T23/1666684. INSTALLED PER SRM 51-40-02
